# SDR ABXR2018051700152

- Difficulty date: May 17, 2018
- Submitted: May 17, 2018
- Operation: General aviation
- Aircraft: N373CM
- Make and model: Boeing 767338
- Aircraft serial: 24929
- Aircraft time: 88,060 hours, 30,450 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141T3001137
- Part serial: NSN
- Condition: Cracked
- Location: Bs 434
- Part time: 88,060 hours, 30,450 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 434, STRINGER 4L  IS CRACKED ON FORWARD SIDE OF CIRCUMFERENTIAL SKIN SPLICE. REMOVED AND REPLACED THE DAMAGED SECTION OF STRINGER 4L,  FROM BS 400 TO 434 IAW REA 47316REA09.
